# SDR SWAA2018072523815

- Difficulty date: July 12, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 42,330 hours, 25,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A3810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR THRESHOLD SUPPORT ANGLE OUTBOARD OF INNER CHORD CORRODED BETWEEN BS 309 TO BS 322, RBL 58.  R&R ANGLE IAW SRM & DWG.
